Vol. 5, No. 1, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 8, 1891–2146
Issue 7, 1643–1890
Issue 7, 1397–1644
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
A remark on barely $\dot H^{s_{p}}$-supercritical wave equations

Tristan Roy

Vol. 5 (2012), No. 1, 199–218
Abstract

We prove that a good sp critical theory for the 3D wave equation ttu u = |u|p1u can be extended to prove global well-posedness of smooth solutions of at least one 3D barely sp-supercritical wave equation ttu u = |u|p1ug(|u|), with g growing slowly to infinity, provided that a Kenig-Merle type condition is satisfied. This result is related to those obtained by Tao and the author for the particular case sp = 1, showing global regularity for g growing logarithmically with radial data and for g growing doubly logarithmically with general data.

Keywords
wave equation, global existence, barely supercritical
Mathematical Subject Classification 2000
Primary: 35Q55
Milestones
Received: 26 April 2010
Revised: 17 July 2010
Accepted: 16 August 2010
Published: 25 June 2012

Proposed: Terence Tao
Authors
Tristan Roy
School of Mathematics
Institute for Advanced Study
Einstein Drive
Princeton, NJ 08540
Institute For Advanced Study